# SDR ASAA2018111976879

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,127 hours, 6,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LEFT PACK LIGHT ILLUMINATED. PERFORMED QRH PROCEDURE AND LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. CHECKED #1 PACK/ZONE TEMP CTRLR SHOWS "TCV THIS PACK" FAULT. RESET. FAULT DID NOT RETURN. OPS/BITE CHECK SAME GOOD. REF B737-900 AMM 21-51-00. FUNCTIONAL CHECK LT PACK TCV GOOD. GND VERIFICATION GOOD.
